×

Quelques résultats de régularité pour un système elliptique avec conditions aux limites couplees. (French) Zbl 0462.35037


MSC:

35J55 Systems of elliptic equations, boundary value problems (MSC2000)
35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
35D10 Regularity of generalized solutions of PDE (MSC2000)
35B45 A priori estimates in context of PDEs
35B65 Smoothness and regularity of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Agmon, S., Douglis, A. and Nirenberg, L.. «Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions II». Comm. Pure Appl. Math. Vol. XVII pp 35-91 (1964). · Zbl 0123.28706
[2] Cioranescu, D. and Dias, J.P.. «A time dependant coupled system related to the tridimensional equations of a nematic liquid crystal». A paraître. · Zbl 0435.35073
[3] Dias, J.P.. «A simplified variationnal model for the bidimensional coupled equations of a nematic liquid crystal». J. of Math. Anal. and Appl. Vol. 67 pp 525-541 (1979). · Zbl 0435.76008
[4] Dias, J.P.. «Un problème aux limites pour un système d’équations non linéaires tridimensionnel». A paraître. · Zbl 0403.35049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.